MathSciNet Relay Station
MathSciNet bibliographic data
MR1291743 (95i:43001) 43A07 (22D30 46M20)
Johnson, B. E. Non-amenability of the Fourier algebra of a compact group. J. London Math. Soc. (2) 50 (1994), no. 2, 361–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement